# SDR FDEA202408091117

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,518 hours, 28,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 140N264026
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  901     52-10  7107     09AUG24 01:28 CDG  FACT  DURING POSTFLIGHT FOUND L1 DOOR HARD TO CLOSE FROM  INSIDE (INTERIOR HANDLE)          SHGN 09AUG24 02:20   CDG                                                                 AMM: 52-11-04-2                                                                   AMM: 52-11-00-5                                                        - REMOVED AND REPLACED BOTH UPPER LATCH ROLLER CRANCK ON L1 DOOR PER AMM 52-  11-00-5                                  - DURING INSPECTION CHECK FOUND L1 DOOR GUIDE ARM WITH MORE PLAY REFER TO AMM   52-11-04-2                             - DOOR IS CLOSING AND LATCHING NORMALY  AFTER ROLLER CAM CRANCK REPLACEMENT   AND ADJUSTMENT  -NEW GUIDE ARM AND NEW CAM FOLLOWER PIN SCPACERS INSTALLED IAW AMM 52-11-04-2 UP  - L1 DOOR GUIDE ARM ADJUSTER ROD HAS BEEN ADJUSTED AND TESTED IAW AMM :   52_11_04_2_0
